# SDR IPXA2019092747310

- Difficulty date: September 10, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: AJC755827
- Part serial: UP69591
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C#2 ENG. INLET COWL HAS NUMEROUS LOOSE RIVETS.REPAIRED #2 ENG. INLET COWL IAW VT-SAA EA 011-7110-01-A7896 REV. I/R AND UPS EO MD--17110-55725-C. (MINOR)
